MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4366P
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a connection issue with the capd disconnect y set.The patient line did not create a proper seal connected to the transfer set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 and h11.H11: three (3) actual devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Leak, clear passage, and clamp function testing were performed, and no issues were observed.The samples were connected by hand to an in-lab transfer set and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22589513
Report Number2314912-2025-00768
Device Sequence Number18439339
Product Code KDJ
UDI-Device Identifier00085412030579
UDI-Public(01)00085412030579(10)H24C18081(17)290318
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4366P
Device Lot NumberH24C18081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET
Patient SexUnknown